# SDR DALA2024111410948

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DIAPHRAGM BTW STA Y=200/218 AND X-54/X-22 AT CABIN PAX. SUMMARY OF NRC 00632: CORROSION LEVEL 2. DIAPHRAGM BTW STA Y=200 /218 AND X-54/X-22 WAS REPLACED PER DRAWING 9936535 REV CS. (LP #0658856)
